RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1984, Volume 29, Issue 4, Pages 757–760 (Mi tvp2130)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

A problem of Zolotarev and analogs of infinitely divisible and stable distributions in a sheme for summing of a random number of random variables

L. B. Klebanov, G. M. Maniya, I. A. Melamed


Full text: PDF file (304 kB)

English version:
Theory of Probability and its Applications, 1985, 29:4, 791–794

Bibliographic databases:

Received: 01.12.1983

Citation: L. B. Klebanov, G. M. Maniya, I. A. Melamed, “A problem of Zolotarev and analogs of infinitely divisible and stable distributions in a sheme for summing of a random number of random variables”, Teor. Veroyatnost. i Primenen., 29:4 (1984), 757–760; Theory Probab. Appl., 29:4 (1985), 791–794

Citation in format AMSBIB
\Bibitem{KleManMel84}
\by L.~B.~Klebanov, G.~M.~Maniya, I.~A.~Melamed
\paper A problem of Zolotarev and analogs of infinitely divisible and stable distributions in a sheme for summing of a random number of random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1984
\vol 29
\issue 4
\pages 757--760
\mathnet{http://mi.mathnet.ru/tvp2130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=773445}
\zmath{https://zbmath.org/?q=an:0579.60016|0565.60014}
\transl
\jour Theory Probab. Appl.
\yr 1985
\vol 29
\issue 4
\pages 791--794
\crossref{https://doi.org/10.1137/1129104}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AWG7300012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2130
  • http://mi.mathnet.ru/eng/tvp/v29/i4/p757

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. B. Klebanov, “On a generalization of stable distributions”, Russian Math. Surveys, 50:5 (1995), 1015–1024  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. E. Bening, V. Yu. Korolev, “Nekotorye statisticheskie zadachi, svyazannye s raspredeleniem Laplasa”, Inform. i ee primen., 2:2 (2008), 19–34  mathnet
    3. A. L. Yakymiv, “Asymptotics at infinity of negatively binomial infinitely divisible distributions”, Theory Probab. Appl., 55:2 (2011), 342–351  mathnet  crossref  crossref  mathscinet  isi
    4. V. Yu. Korolev, A. I. Zeifman, A. Yu. Korchagin, “Nesimmetrichnye raspredeleniya Linnika kak predelnye zakony dlya sluchainykh summ nezavisimykh sluchainykh velichin s konechnymi dispersiyami”, Inform. i ee primen., 10:4 (2016), 21–33  mathnet  crossref  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:229
    Full text:116
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020